MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Siemens determined that pre-analytical issues (specific sample characteristics, blood collection, transportation, and/or sample processing/handling in the laboratory) potentially contributed to the discordant results.Siemens specialists were previously dispatched to the customer's site to evaluate and discuss pre-analytical handling conditions with the customer.The reagent is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result, a discordant, falsely elevated prothrombin time international normalized ratio (inr) result, and a discordant, falsely low prothrombin time percent (pt%) result were obtained on a patient sample on a sysmex cs-5100 system using dade innovin reagent.The same sample was repeated for pt and inr on the same system using dade innovin reagent, both resulting lower.The same sample was then repeated a third time for pt, inr, and pt% on the same system with dade innovin reagent.The pt and inr resulted lower and the pt% resulted higher.Using thromborel s reagent, the same sample was tested for pt, inr, and pt% on the same system.The pt and inr resulted lower and the pt% resulted higher.The same sample was then repeated again for pt, inr, and pt% on the same system with dade innovin reagent.The pt and inr resulted higher and the pt% resulted lower.The same sample was then tested for pt, inr, and pt% on an alternate sysmex cs-5100 system using dade innovin reagent.The pt and inr resulted lower and the pt% resulted higher.Using thromborel s reagent, the same sample was then tested for pt, inr, and pt% on the same alternate system.The pt and inr resulted lower and the pt% resulted higher.The same sample was then repeated again for pt, inr, and pt% on the same alternate system using dade innovin reagent.The pt and inr resulted higher and the pt% resulted lower.The same sample was then repeated again for pt, inr, and pt% on the same alternate system using thromborel s reagent.The pt and inr resulted lower and the pt% resulted higher.The last inr result obtained with dade innovin reagent was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) result, the discordant, falsely elevated prothrombin time international normalized ratio (inr) result, or the discordant, falsely low prothrombin time percent (pt%) result.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key9111269
Report Number9610806-2019-00073
Device Sequence Number19773674
Product Code GJS
UDI-Device Identifier00842768003783
UDI-Public00842768003783
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10445704
Device Lot Number549733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/30/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR